# SDR DALA2023062805183

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FWD PAN OF AFT CARGO DOOR. (PTAS). SUMMARY OF NRC 00599: FWD PAN AT AFT CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 8 REPAIR 8. (LP #2836314)
